# SDR USAASB97254

- Difficulty date: September 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - FORWARD ENTRY DOOR EGRESS LIGHT AND ROW NR 1 AND NR 2 LEFT SIDE EMERGENCY LIGHTS ARE INOPERATIVE.  REPLACED FORWARD BATTERY PACK.  OPERATIONAL CHECK OK.  (M)
